# SDR UPS03440043

- Difficulty date: January 3, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 63,410 hours, 17,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Rh Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C B/H BS 1480 BULKHEAD NO.11 HOLE CRACK AT FX SKIN RUNNING FWD AND AFT THROUGH THICKNESS. REFER ATTACH SKETCH FOR DETAILS.     HOLE REWORKED AS PER RS-53-43-43957 DUE EXCEEDED SB 747-53A2390 REPAIR LIMIT. (REF EO B747-5310-18127-A FOR DETAIL INSTRUCTION).
